CSpace  > 计算数学与科学工程计算研究所
对流扩散方程三角形有限元解的一致估计
林群1; 王宏2; 周俊明3; 张书华4; 陈竑焘5
2011
Source Publication数学的实践与认识
ISSN1000-0984
Volume041Issue:021Pages:232
Abstract利用三角形线性元的积分恒等式,给出了二维非定常对流扩散方程的半离散有限元解和真解的一致最优误差估计,即误差与ε无关,而仅与右端f和初值u0有关.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48626
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院数学与系统科学研究院
2.美国南卡罗来纳大学
3.河北工业大学
4.天津财经大学
5.厦门大学
Recommended Citation
GB/T 7714
林群,王宏,周俊明,等. 对流扩散方程三角形有限元解的一致估计[J]. 数学的实践与认识,2011,041(021):232.
APA 林群,王宏,周俊明,张书华,&陈竑焘.(2011).对流扩散方程三角形有限元解的一致估计.数学的实践与认识,041(021),232.
MLA 林群,et al."对流扩散方程三角形有限元解的一致估计".数学的实践与认识 041.021(2011):232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[王宏]'s Articles
[周俊明]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[王宏]'s Articles
[周俊明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[王宏]'s Articles
[周俊明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.